Infusion sites

By M.Wolfarth Latest Reply 2011-07-18 16:14:31 -0500
Started 2011-07-17 22:52:12 -0500

Lately, after switching out my infusion sets the old site gets really itchy. And I mean really itchy to the point where I've scratched myself raw. Does anyone know what is causing this? My doctor just seems to think that it's due to dry skin but could it be a reaction to the adhesive? Any insight would be great!

3 replies

Harlen 2011-07-18 10:10:18 -0500 Report

Ben there know how that is
First I use skin-tak before I put the insen on then when I take it odd I put som neosporan on it
The skin-tak helped the most
Best wishes

jayabee52 2011-07-18 00:13:16 -0500 Report

Howdy Michelle
My bride Jem was allergic to almost every kind of medical adhesive tape or film. she'd have varying reactions to different kinds of adhesives, from mild itching, to actual blisters forming under the tape or film. I had to make sure they only used what we discovered didn't set off her allergic reactions.

So it is very likely you might be mildly allergic to the adhesive on the tape you are using.

You might want to try different tapes to see if the itching goes away.

I pray you find a solution soon.